Ruin probability of the renewal model with risky investment and large claims  被引量:4

Ruin probability of the renewal model with risky investment and large claims

在线阅读下载全文

作  者:WEI Li School of Finance,Renmin University of China,Beijing 100872,China 

出  处:《Science China Mathematics》2009年第7期1539-1545,共7页中国科学:数学(英文版)

基  金:supported by National Natural Science Foundation of China (Grant Nos.10571167,70501028);the Beijing Sustentation Fund for Elitist (Grant No.20071D1600800421);the National Social Science Foundation of China (Grant No.05&ZD008);the Research Grant of Renmin University of China (Grant No.08XNA001)

摘  要:The ruin probability of the renewal risk model with investment strategy for a capital market index is investigated in this paper.For claim sizes with common distribution of extended regular variation,we study the asymptotic behaviour of the ruin probability.As a corollary,we establish a simple asymptotic formula for the ruin probability for the case of Pareto-like claims.The ruin probability of the renewal risk model with investment strategy for a capital market index is investigated in this paper. For claim sizes with common distribution of extended regular variation, we study the asymptotic behaviour of the ruin probability. As a corollary, we establish a simple asymptotic formula for the ruin probability for the case of Pareto-like claims.

关 键 词:ASYMPTOTICS extended regular variation renewal risk model risky investment strategy ruin probability 60G70 60K30 60K37 

分 类 号:O211.67[理学—概率论与数理统计]

 

参考文献:

正在载入数据...

 

二级参考文献:

正在载入数据...

 

耦合文献:

正在载入数据...

 

引证文献:

正在载入数据...

 

二级引证文献:

正在载入数据...

 

同被引文献:

正在载入数据...

 

相关期刊文献:

正在载入数据...

相关的主题
相关的作者对象
相关的机构对象